# SDR REXA2022051200868

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT F.S. 370.00 TO F.S. 485.00, LBL 9.00 HAS MULTIPLE AREAS OF CORROSION. 	REMOVED AND REPLACED SEAT TRACK I.A.W. BOMBARDIER CRJ900 AMM 53-00-49-000/400-801-A13.
